# SDR TAOA029703

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Inoperative
- Location: Forward Lav
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LGA/BOS - FLT 6130 - FORWARD LAVATORY SMOKE DETECTOR ALARM ACTIVATED IN-FLIGHT, NO ONE IN THE LAVATORY AT THE TIME.  REPLACED FORWARD LAVATORY SMOKE DETECTOR.  (X)
